# SDR CA151229016

- Difficulty date: December 26, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Lear 35A
- Aircraft time: 17,166 hours
- Engine: Garrtt TFE73122B
- System (JASC): 7697 · Engine Control System Wiring
- Part: Cable
- Part number: 66003256
- Condition: Broken
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

(CAN) AIRCRAFT ENTERED RUNWAY FOR A NORMAL TAKEOFF, UPON APPLICATION OF TAKEOFF POWER THE CREW NOTED THAT THE LT THRUST REVERSER PIGGY BACK DROPPED DOWN SLIGHTLY, HEARD A SNAP AND INITIATED A REJECTED TAKEOFF.  AS THE CREW ATTEMPTED TO RETURN THE POWER LEVERS TO IDLE, THE LT POWER LEVER WAS STUCK AT 76 PERCENT N1. THE CREW HAD TO PULL THE FIREWALL SHUTOFF TO SHUT THE ENGINE DOWN.  UPON INVESTIGATION, IT WAS FOUND THAT THE LT ENGINE FWD TELEFLEX CABLE HAD SHEARED/BROKEN IN HALF,  INTERNALLY, APPROXIMATELY 8- 12" FROM THE FORWARD END, BELOW THE POWER LEVER QUADRANT.  THE FCU WAS FOUND AT 80 DEGREES ON THE RIGGING PROTRACTOR UPON RETURN TO THE HANGAR.  THE AFT CABLE AND ENGINE FCU WERE INSPECTED AND FOUND TO NOT HAVE EXCESSIVE FORCE REQUIRED TO MOVE AND TO BE SERVICEABLE.  THE CREW DID NOT FEEL ANY EXCESSIVE FORCE TO MOVE THE POWER LEVERS FWD PRIOR TO THE CABLE FAILING AND THERE WERE NO PRIOR INDICATIONS THAT THIS WOULD HAPPEN.
